MAUDE Adverse Event Report: TYBER MEDICAL 5.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 42MM; TRAUMA SCREW

TYBER MEDICAL 5.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 42MM; TRAUMA SCREW
Model Number 04.333.642
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Implant Pain (4561); Radiolucent Lines (4848)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted for an event that was identified as part of a historical data review comparing clinical trial adverse events with the vigilance system.The event was investigated without the affected device or specific device lot information.The device was discarded, therefore a device evaluation could not be performed.Upon review of clinical records, a specified device malfunction could not be established, however radiolucency was observed around the implant.The device was removed from the patient as a result of the radiolucency and associated pain.A historical data analysis was conducted returning no related complaints, nonconformities, or capas associated with the part number.Due to insufficient information regarding a device defect, the root cause cannot be established.
 
Event or Problem Description
Per clinical study report: at 4-months post-operative the patient was not fused and was deemed to have a painful nonunion with the screws loose and radiolucency around the screws.At 5-months post-operative the subject had revision surgery to remove the cchs screws: an ankle arthrodesis with an anterior approach was performed using an effusion plate and bone graft.To remove the cchs screws: an ankle arthrodesis with an anterior approach was performed using an effusion plate and bone graft.Subject was terminated from the study upon removal of headless screws.

Brand Name
5.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 42MM
Common Device Name
TRAUMA SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key20485618
Report Number3012966183-2024-00015
Device Sequence Number17047688
Product Code HWC
UDI-Device Identifier00819917025170
UDI-Public00819917025170
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.333.642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age49 YR
Patient SexFemale
Patient Weight135 KG